# SDR AU000991

- Difficulty date: October 12, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470U
- Propeller: Mcauly 2A34C203
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 539914
- Condition: Broken
- Location: Engine Mount Sec
- Part time: 5,668 cycles
- Component: Engine Mount Sec, Cont
- Stage of operation: NR
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT SIDE ENGINE MOUNTS BROKEN.  AIRCRAFT WAS BEING HAND STARTED AND RAN AWAY FROM THE PILOT BEFORE HITTING A FENCE. THE PROPELLER HIT THE FENCE AND STALLED THE ENGINE.  (X)
